# SDR SWAA2016062453203

- Difficulty date: May 3, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 61,632 hours, 48,371 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 57100009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING REAR SPAR WEB CRACKED AT MLG AFT SUPPORT FITTING.  REPAIR WEB IAW EA.
